# SDR 2008UALA03864

- Difficulty date: July 11, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 51,699 hours, 36,249 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DAMAGED AT 2L.  *S/D*  FOUND DAMAGED SLIDE ASSEMBLY.  REPLACED SLIDE IAW MM 25-61-35, OP CHECKED GOOD.  AC OK FOR SERVICE.
